# SDR WX0A2022041874061

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 12,270 hours, 6,342 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 858619
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU 11WL BATTERY FAILED BITE TEST / R+R EPSU 11WL BATTERY IAW AMM 33-51-38. OPS CHECK GOOD."
